# SDR ASAA2015120914174

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,512 hours, 10,724 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN RT ENGINE VALVE CLOSED LIGHT CAME ON.  ENGINE STILL RUNNING.  ACFT GROUNDED. ON NR 2 ENGINE PERFORMED ENGINE RUN AND OPS CHECK IAW AMM 73-21-09, NO FAULTS NOTED.
